# SDR ARWR960493

- Difficulty date: May 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Main Ent Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING C-CHECK INSPECTION, FOUND MAIN ENTRY DOOR CUT-OUT, LOWER AFT DOUBLER REPAIR, NEEDS APPROVED REPAIR COMPLIANCE VERTIFICATION.  CUT OUT DAMAGED SECTION, FABRICATED DOUBLER AND INSTALLED IAW DER DOUGLAS NR 96-03-07-007.  TREATED AND PRIMED IAW SRM 51-1-8.  REMOVED AND INSTALLED SCUFF PLATE IAW SRM 51-1-21.  (X)
